# SDR A6WA202409238820

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53413255
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA FOUND OUT OF LIMITS ON FLOOR SUPPORT AT FS559 RBL9.   AIRCRAFT REMOVED FROM SERVICE  REPAIRED AREA ON FLOOR SUPPORT STRUCTURE AT FS559 AND RBL9 IAW MHIRJ REO  601R-53-41-3255 REV--. DATED 2024-09-18.
